American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5

[61] John Etnyre and Robert Ghrist. Tight contact structures via dynamics. Proc. Amer. Math. Soc. 127 (1999) 3697-3706. MR 1670438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Mark Daniel. An extension of a theorem of Nicolaescu on spectral flow and the Maslov index. Proc. Amer. Math. Soc. 128 (2000) 611-619. MR 1622789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Philippe Rukimbira. On $\textup{K}$-contact manifolds with minimal number of closed characteristics. Proc. Amer. Math. Soc. 127 (1999) 3345-3351. MR 1646205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Huai-Dong Cao and Jian Zhou. On quantum de Rham cohomology theory. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 24-34. MR 1679455.
Abstract, references, and article information   
View Article: PDF

[65] Takashi Tsuboi. The Calabi invariant and the Euler class. Trans. Amer. Math. Soc. 352 (2000) 515-524. MR 1487633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Carlos E. Durán. A volume comparison theorem for Finsler manifolds. Proc. Amer. Math. Soc. 126 (1998) 3079-3082. MR 1473664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] A. Bonome, R. Castro, E. García-Río, L. Hervella and R. Vázquez-Lorenzo. Nonsymmetric Osserman indefinite Kähler manifolds. Proc. Amer. Math. Soc. 126 (1998) 2763-2769. MR 1476121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Sergei Makar-Limanov. Tight contact structures on solid tori. Trans. Amer. Math. Soc. 350 (1998) 1013-1044. MR 1401526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Rugang Ye. Filling by holomorphic curves in symplectic 4-manifolds. Trans. Amer. Math. Soc. 350 (1998) 213-250. MR 1422913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Vestislav Apostolov, Georgi Ganchev and Stefan Ivanov. Compact Hermitian surfaces of constant antiholomorphic sectional curvatures. Proc. Amer. Math. Soc. 125 (1997) 3705-3714. MR 1415572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Yakov M. Eliashberg and William P. Thurston. Confoliations. University Lecture Series 13 (1997) MR MR1483314.
Book volume table of contents   

[72] Yakov M. Eliashberg and William P. Thurston. Taut vs.\ tight. University Lecture Series 13 (1997) 45-63.
Book volume table of contents   
View Article: PDF

[73] Yakov M. Eliashberg and William P. Thurston. Geometric nature of integrability. University Lecture Series 13 (1997) 1-21.
Book volume table of contents   
View Article: PDF

[74] Yakov M. Eliashberg and William P. Thurston. Perturbation of confoliations into contact structures. University Lecture Series 13 (1997) 23-44.
Book volume table of contents   
View Article: PDF

[75] Zoltan Balogh and Christoph Leuenberger. Lempert mappings and symplectic forms. Proc. Amer. Math. Soc. 125 (1997) 3289-3292. MR 1416075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 90-92. MR 1465831.
Abstract, references, and article information   
View Article: PDF

[77] Daniel Guan. Classification of compact homogeneous spaces with invariant symplectic structures. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 52-54. MR 1464575.
Abstract, references, and article information   
View Article: PDF

[78] G. Mikhalkin. $J$-holomorphic curves in almost complex surfaces do not always minimize the genus. Proc. Amer. Math. Soc. 125 (1997) 1831-1833. MR 1363430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Liviu Ornea and Paolo Piccinni. Locally conformal Kähler structures in quaternionic geometry. Trans. Amer. Math. Soc. 349 (1997) 641-655. MR 1348155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Clifford H. Taubes. SW $\Rightarrow$ Gr: From the Seiberg-Witten equations to pseudo-holomorphic curves. J. Amer. Math. Soc. 9 (1996) 845-918. MR 1362874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Hansjörg Geiges and Jesús Gonzalo. An Application of Convex Integration to Contact Geometry. Trans. Amer. Math. Soc. 348 (1996) 2139-2149. MR 1361639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Eckhard Meinrenken. On Riemann-Roch Formulas for Multiplicities. J. Amer. Math. Soc. 9 (1996) 373-389. MR 1325798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Augustin Banyaga and Philippe Rukimbira. On characteristics of circle invariant presymplectic forms . Proc. Amer. Math. Soc. 123 (1995) 3901-3906. MR 1307491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Hans Samelson. Darboux's lemma once more . Proc. Amer. Math. Soc. 123 (1995) 1253-1255. MR 1246536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Amine Hadjar. Sur les structures de contact r\'eguli\`eres en dimension trois . Trans. Amer. Math. Soc. 347 (1995) 2473-2480. MR 1308013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Zhong Min Shen. A convergence theorem for Riemannian submanifolds . Trans. Amer. Math. Soc. 347 (1995) 1343-1350. MR 1254853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Dusa McDuff. Notes on ruled symplectic $4$-manifolds . Trans. Amer. Math. Soc. 345 (1994) 623-639. MR 1188638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Suhyoung Choi and William M. Goldman. Convex real projective structures on closed surfaces are closed . Proc. Amer. Math. Soc. 118 (1993) 657-661. MR 1145415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Dusa McDuff. Erratum to: ``The structure of rational and ruled symplectic $4$-manifolds'' . J. Amer. Math. Soc. 5 (1992) 987-988. MR 1168961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] G. Thompson and U. Schwardmann. Almost tangent and cotangent structures in the large . Trans. Amer. Math. Soc. 327 (1991) 313-328. MR 1012509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 127 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia